Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 331, NWS Omaha, NE

August 18, 2011Harrison County, Pottawattamie County, Shelby County, Iowa; Douglas County, Sarpy County, Washington County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 7:15 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa; Douglas County, Sarpy County, Washington County, Nebraska. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 7:15 PM CDT (00:15 UTC)
Expired
Aug 18, 2011, 8:00 PM CDT
In force
45 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA, Douglas County, NE, Sarpy County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 48 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:28 PM CDTTSTM WND GST 60Omaha, NENEAR 163RD AND FORT.
Aug 18, 7:30 PM CDTTSTM WND GST 92Omaha, NETHUNDERSTORM WIND GUST AT EPPLEY AIRFIELD
Aug 18, 7:33 PM CDTHAIL 1Underwood, IA
Aug 18, 7:40 PM CDTTSTM WND GST 65Omaha, NEWINDS ESTIMATED UP TO 65 MPH NEAR INTERSTATE 680 AT IRVINGTON.
Aug 18, 7:40 PM CDTTSTM WND GST 80Bennington, NEESTIMATED 80 MPH WIND NEAR 163RD AND FORT.
Aug 18, 8:00 PM CDTTSTM WND DMGOmaha, NETREES DOWN IN GALLAGHER PARK NEAR 52ND AND MAPLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:27 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 18, 6:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
47.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS53 KOAX 190015
SVROAX
IAC085-155-165-NEC055-153-177-190100-
/O.NEW.KOAX.SV.W.0331.110819T0015Z-110819T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
715 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
  POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST IOWA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 800 PM CDT

* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MINDEN TO 6 MILES SOUTH OF
  KENNARD...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...MINDEN...UNDERWOOD...COUNCIL BLUFFS...RALSTON...OAKLAND...
  LA VISTA...TREYNOR...CARSON...MACEDONIA...NEOLA...CRESCENT...CARTER
  LAKE...MCCLELLAND...HANCOCK AND LAKE MANAWA STATE PARK.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 446 AND 454.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
17 AND 8.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
43 AND 74.

THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41
AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4117 9606 4147 9626 4159 9546 4117 9515
TIME...MOT...LOC 0016Z 327DEG 28KT 4148 9551 4137 9616
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
3 follow-up statements
321 
WWUS53 KOAX 190030
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT THU AUG 18 2011

IAC085-165-190040-
/O.CAN.KOAX.SV.W.0331.000000T0000Z-110819T0100Z/
SHELBY IA-HARRISON IA-
730 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON AND
SOUTHWESTERN SHELBY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4117 9515 4117 9606 4147 9626 4151 9604
      4150 9540
TIME...MOT...LOC 0030Z 327DEG 28KT 4139 9543 4128 9608

$$

IAC155-NEC055-153-177-190100-
/O.CON.KOAX.SV.W.0331.000000T0000Z-110819T0100Z/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-WASHINGTON NE-
730 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...NORTHEASTERN SARPY...DOUGLAS AND POTTAWATTAMIE COUNTIES
UNTIL 800 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MINDEN
TO WEST CENTRAL OMAHA...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  OMAHA...RALSTON...COUNCIL BLUFFS...OAKLAND...LA VISTA...TREYNOR...
  CARSON...MACEDONIA...MCCLELLAND...CARTER LAKE...HANCOCK AND LAKE
  MANAWA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4117 9515 4117 9606 4147 9626 4151 9604
      4150 9540
TIME...MOT...LOC 0030Z 327DEG 28KT 4139 9543 4128 9608
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
083 
WWUS53 KOAX 190039
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
739 PM CDT THU AUG 18 2011

NEC177-190047-
/O.CAN.KOAX.SV.W.0331.000000T0000Z-110819T0100Z/
WASHINGTON NE-
739 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4117 9515 4117 9606 4139 9621 4139 9594
      4142 9593 4150 9572 4150 9540
TIME...MOT...LOC 0037Z 327DEG 28KT 4138 9536 4123 9604

$$

IAC155-NEC055-153-190100-
/O.CON.KOAX.SV.W.0331.000000T0000Z-110819T0100Z/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
739 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SARPY...DOUGLAS AND POTTAWATTAMIE COUNTIES UNTIL 800 PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF OAKLAND TO
CENTRAL OMAHA...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  OMAHA...RALSTON...COUNCIL BLUFFS...LA VISTA...OAKLAND...TREYNOR...
  CARSON...MACEDONIA AND LAKE MANAWA STATE PARK.

AT AROUND 728 PM A THUNDERSTORM WIND GUST OF 60 MPH WAS REPORTED 
NEAR 163RD AND FORT STREETS IN OMAHA AND QUARTER SIZE HAIL WAS 
REPORTED IN UNDERWOOD IOWA AT 733 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4117 9515 4117 9606 4139 9621 4139 9594
      4142 9593 4150 9572 4150 9540
TIME...MOT...LOC 0037Z 327DEG 28KT 4138 9536 4123 9604
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
373 
WWUS53 KOAX 190056
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
756 PM CDT THU AUG 18 2011

IAC155-NEC055-153-190105-
/O.EXP.KOAX.SV.W.0331.000000T0000Z-110819T0100Z/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
756 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARPY...DOUGLAS
AND POTTAWATTAMIE COUNTIES WILL EXPIRE AT 800 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.  A TORNADO WATCH REMAINS IN EFFECT UNTIL 
MIDNIGHT FOR SARPY AND DOUGLAS COUNTIES AND A SEVERE THUNDERSTORM 
WATCH FOR POTTAWATTAMIE COUNTY UNTIL 9 PM.

LAT...LON 4117 9515 4117 9606 4139 9621 4139 9594
      4142 9593 4150 9572 4150 9540
TIME...MOT...LOC 0055Z 327DEG 28KT 4126 9526 4111 9594

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 18, 3:18 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
318 PM CDT THU AUG 18 2011

.DISCUSSION...

TONIGHT...
THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS...
ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM
SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF
THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH
CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER
1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR.
SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST
OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH.

TONIGHT THROUGH MID PART OF NEXT WEEK...
A FRONTAL BOUNDARY WILL SAG SOUTH
THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE
OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF
STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON.
THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE AFTERNOON.

SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE
NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS
FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL
SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH
PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY
NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE
(ESPECIALLY NORTH).

THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO
MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT
THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE
PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE
NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT
SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE
GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON
THAT.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK

18Z TAFS

THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT
KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION
IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING.
MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
415 PM CDT THU AUG 18 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-191100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
415 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH
OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS
WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS
ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA
FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING
THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE
EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL...
DAMAGING WINDS OR FLASH FLOODING.

MILLER

In the hours before

Local storm report, Aug 18, 6:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
644 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             WOODBINE                41.74N 95.71W
08/18/2011  E1.00 INCH       HARRISON           IA   TRAINED SPOTTER

            HAIL UP TO QUARTER SIZE

&&

MILLER
Local storm report, Aug 18, 6:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
647 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             9 N ORCHARD             42.47N 98.24W
08/18/2011  E1.75 INCH       KNOX               NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Aug 18, 6:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     TEKAMAH                 41.78N 96.22W
08/18/2011  M59 MPH          BURT               NE   ASOS

&&

LANDSVORK
Local storm report, Aug 18, 7:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             1 N HARLAN              41.66N 95.33W
08/18/2011  M1.00 INCH       SHELBY             IA   TRAINED SPOTTER

&&

RCHERMOK
Local storm report, Aug 18, 7:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
710 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 N BRADDYVILLE         40.59N 95.04W
08/18/2011                   PAGE               IA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. WINDS ESTIMATED 70 MPH PLUS
            ALSO ONE INCH HAIL. NORTH SIDE OF BRADDYVILLE

0705 PM     HAIL             5 E BLAIR               41.54N 96.04W
08/18/2011  E0.75 INCH       HARRISON           IA   TRAINED SPOTTER

            HAIL UP TO DIME SIZE ON HIGHWAY 30 NEAR INTERSTATE 29

&&

MILLER
Local storm report, Aug 18, 7:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
714 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             OAKDALE                 42.07N 97.97W
08/18/2011  M1.00 INCH       ANTELOPE           NE   TRAINED SPOTTER

            LASTED 15 MINUTES.

0709 PM     HAIL             3 SE CLARINDA           40.71N 95.00W
08/18/2011  M1.00 INCH       PAGE               IA   TRAINED SPOTTER

            HAIL LASTED FOR 15 MINUTES.

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:36 PM CDTSevere Thunderstorm WarningOAXMills39 min
Aug 18, 7:58 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Page47 min
Aug 18, 8:23 PM CDTSevere Thunderstorm WarningOAXFremont, Page52 min
Aug 18, 8:34 PM CDTFlash Flood WarningOAXFremont, Mills, Pottawattamie6 hr
Aug 18, 9:01 PM CDTSevere Thunderstorm WarningOAXPage18 min
Aug 18, 9:35 PM CDTAreal Flood AdvisoryOAXFremont, Page3 hr
Aug 18, 7:02 PM CDTTornado WarningOAXKnox31 min
Aug 18, 7:21 PM CDTTornado WarningOAXAntelope, Boone, Madison39 min
Aug 18, 7:25 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Stanton35 min
Aug 18, 7:45 PM CDTTornado WarningOAXBoone, Butler, Madison, Platte30 min
Aug 18, 7:47 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Aug 18, 8:11 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Aug 18, 8:18 PM CDTSevere Thunderstorm WarningOAXBoone, Butler, Colfax, Platte42 min
Aug 18, 8:40 PM CDTFlash Flood WarningOAXPlatte77 min
Aug 18, 8:50 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 18, 8:55 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe38 min
Aug 18, 9:13 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson47 min
Aug 18, 9:20 PM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Aug 18, 9:49 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe, Saline, Seward41 min
Aug 18, 10:25 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee, Saline50 min
Aug 18, 11:19 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.